On a novel modification of the Legendre collocation method for solving fractional diffusion equation

Document Type : Research Paper


1 Department of Mathematics, Central Tehran Branch, Islamic Azad University, Tehran, Iran

2 Department of Applied Mathematics, Faculty of Mathematics and Computer Science, Amirkabir University Of Technology, Tehran, Iran


In this paper, a modification of the Legendre collocation method is used for solving the space fractional differential equations. The fractional derivative is considered in the Caputo sense along with the finite difference and Legendre collocation schemes. The numerical results obtained by this method have been compared with other methods. The results show the capability and efficiency of the proposed method.


Volume 7, Issue 3
July 2019
Pages 480-496
  • Receive Date: 20 January 2019
  • Revise Date: 12 February 2019
  • Accept Date: 23 February 2019
  • First Publish Date: 01 July 2019